# SDR 04FDEA02186

- Difficulty date: July 26, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N185FE
- Make and model: Boeing 727-100
- Aircraft serial: 18871
- Aircraft time: 68,437 hours, 50,728 cycles
- Engine: Pwa JT8D7B
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK BS 870, LBL 45, WL 208.  REMOVED CORROSION ON SEAT TRACK STA 870 LBL 45, WL 208. REMOVED .040, 1 INCH X 1 INCH FROM .080. OUT OF LIMITS. REMOVED DAMAGED SEAT TRACK, LOCATED AND DRILLED, ALODINED AND PRIMED NEW SEAT TRACK, INSTALLED NEW SEAT TRACK IAW SRM 53-10-1, 51-30-02, 51-30-08, 53-10-5  MM   51-20-021-7, 51-20-151-7.
